# SDR FOTR2016911216

- Difficulty date: October 27, 2010
- Submitted: October 27, 2010
- Operation: General aviation
- Aircraft: N831US
- Make and model: Doug MD 83
- Aircraft serial: 49791
- Aircraft time: 50,822 hours, 28,990 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB STA 351- 411 CORRODED RBL 57.  REPAIRED ON NR 11216 FASI W/O 20169.
